# SDR DHL97722002

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND I CRACK IN SKIN AT FWD ENTRY DOOR CUTOUT.  C/W EDDY CURRENT INSP, REMOVED RIVETS , ACCOMPLISHED REPAIR PER BOEING S/B 727-53-0198.\
